INSTITUTE OF APPLIED MATHEMATICS
Embedded Image
Affiliation: Middle East Technical University
Office: S204
Phone: +90 (312) 210-5665
E-Mail: devinmetu.edu.tr
Website: https://sites.google.com/site/devinsezer
Research Interests: Large Deviations; Importance Sampling; Stochastic Optimal Control; Mathematical Finance; Applied Probability

GoogleScholarID ScopusAuthorID

  • 2018:
    1. Backward stochastic differential equations with non-Markovian singular terminal values. A.D. Sezer, T. Kruse and A. Popier. Stochastics and Dynamics, 1950006, 2018. BibTeX ]
      @article{sezer2018backward,
        title         = {Backward stochastic differential equations with non-Markovian singular terminal values},
        author        = {Sezer, Ali Devin and Kruse, Thomas and Popier, Alexandre},
        journal       = {Stochastics and Dynamics},
        pages         = {1950006},
        year          = {2018},
        publisher     = {World Scientific}
      }
      
      
    2. Approximation of Excessive Backlog Probabilities of Two Tandem Queues. A.D. Sezer. arXiv preprint arXiv:1801.04674, 2018. BibTeX ]
      @article{sezer2018approximation,
        title         = {Approximation of Excessive Backlog Probabilities of Two Tandem Queues},
        author        = {Sezer, Ali Devin},
        journal       = {arXiv preprint arXiv:1801.04674},
        year          = {2018}
      }
      
      
    3. Stationary analysis of a single queue with remaining service time-dependent arrivals. B. Legros and A.D. Sezer. Queueing Systems, 88(1-2):139–165, 2018. BibTeX ]
      @article{legros2018stationary,
        title         = {Stationary analysis of a single queue with remaining service time-dependent arrivals},
        author        = {Legros, Benjamin and Sezer, Ali Devin},
        journal       = {Queueing Systems},
        volume        = {88},
        number        = {1-2},
        pages         = {139--165},
        year          = {2018},
        publisher     = {Springer}
      }
      
      
  • 2014:
    1. Analysis of push-type epidemic data dissemination in fully connected networks. M. Çağlar and A.D. Sezer. Performance Evaluation, 77:21–36, 2014. BibTeX ]
      @article{ccauglar2014analysis,
        title         = {Analysis of push-type epidemic data dissemination in fully connected networks},
        author        = {{\c{C}}a{\u{g}}lar, Mine and Sezer, Ali Devin},
        journal       = {Performance Evaluation},
        volume        = {77},
        pages         = {21--36},
        year          = {2014},
        publisher     = {Elsevier}
      }
      
      
    2. Joint hitting-time densities for finite state markov processes. T.R. Bielecki, M. Jeanblanc and A.D. Sezer. arXiv preprint arXiv:1402.7093, 2014. BibTeX ]
      @article{bielecki2014joint,
        title         = {Joint hitting-time densities for finite state markov processes},
        author        = {Bielecki, Tomasz R and Jeanblanc, Monique and Sezer, Ali Devin},
        journal       = {arXiv preprint arXiv:1402.7093},
        year          = {2014}
      }
      
      
  • 2012:
    1. Optimal decision rules for product recalls. A.D. Sezer and Çağrı. Haksöz. Mathematics of Operations Research, 37(3):399–418, 2012. BibTeX ]
      @article{sezer2012optimal,
        title         = {Optimal decision rules for product recalls},
        author        = {Sezer, Ali Devin and Haks{\"o}z, {\c{C}}a{\u{g}}r{\i}},
        journal       = {Mathematics of Operations Research},
        volume        = {37},
        number        = {3},
        pages         = {399--418},
        year          = {2012},
        publisher     = {INFORMS}
      }
      
      
  • 2010:
    1. Modeling of an insurance system and its large deviations analysis. A.D. Sezer. Journal of computational and applied mathematics, 235(3):535–546, 2010. BibTeX ]
      @article{sezer2010modeling,
        title         = {Modeling of an insurance system and its large deviations analysis},
        author        = {Sezer, Ali Devin},
        journal       = {Journal of computational and applied mathematics},
        volume        = {235},
        number        = {3},
        pages         = {535--546},
        year          = {2010},
        publisher     = {Elsevier}
      }
      
      
    2. Asymptotically optimal importance sampling for Jackson networks with a tree topology. A.D. Sezer. Queueing Systems, 64(2):103–117, 2010. BibTeX ]
      @article{sezer2010asymptotically,
        title         = {Asymptotically optimal importance sampling for Jackson networks with a tree topology},
        author        = {Sezer, Ali Devin},
        journal       = {Queueing Systems},
        volume        = {64},
        number        = {2},
        pages         = {103--117},
        year          = {2010},
        publisher     = {Springer}
      }
      
      
  • 2009:
    1. Importance sampling for a Markov modulated queuing network. A.D. Sezer. Stochastic Processes and Their Applications, 119(2):491–517, 2009. BibTeX ]
      @article{sezer2009importance,
        title         = {Importance sampling for a Markov modulated queuing network},
        author        = {Sezer, Ali Devin},
        journal       = {Stochastic Processes and Their Applications},
        volume        = {119},
        number        = {2},
        pages         = {491--517},
        year          = {2009},
        publisher     = {Elsevier}
      }
      
      
  • 2007:
    1. Dynamic importance sampling for queueing networks. P. Dupuis, A.D. Sezer, H. Wang and others. The Annals of Applied Probability, 17(4):1306–1346, 2007. BibTeX ]
      @article{dupuis2007dynamic,
        title         = {Dynamic importance sampling for queueing networks},
        author        = {Dupuis, Paul and Sezer, Ali Devin and Wang, Hui and others},
        journal       = {The Annals of Applied Probability},
        volume        = {17},
        number        = {4},
        pages         = {1306--1346},
        year          = {2007},
        publisher     = {Institute of Mathematical Statistics}
      }
      
      
  • 2003:
    1. A remark on unified error exponents: Hypothesis testing, data compression and measure concentration. I. Kontoyiannis and A.D. Sezer. In Stochastic Inequalities and Applications, Springer, pp. 23–32, 2003. BibTeX ]
      @incollection{kontoyiannis2003remark,
        title         = {A remark on unified error exponents: Hypothesis testing, data compression and measure concentration},
        author        = {Kontoyiannis, Ioannis and Sezer, Ali Devin},
        booktitle     = {Stochastic Inequalities and Applications},
        pages         = {23--32},
        year          = {2003},
        publisher     = {Springer}
      }
      
      
back